# SDR 2010FA0000007

- Difficulty date: December 10, 2009
- Submitted: January 8, 2010
- Operation: General aviation
- Aircraft: N788FS
- Make and model: Israel 1124A
- Aircraft serial: 319
- Engine: Garrtt TFE73131G
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 193058518
- Condition: Broken
- Location: Rt Te Flap
- Component: Flap
- Component part number: 193502502
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RT NR 3 FLAP VANE DEPARTED ACFT IN OR AROUND 12/6/2009.  ACFT LANDED AND CREW DISCOVERED THAT THE FLAP VANE BROKE OFF OF THE FLAP AT THE BOLT HEAD OF THE ATTACHING BRACKET.
